# SDR QMLA202304022023

- Difficulty date: March 31, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N912CC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9595
- Aircraft time: 3,376 hours, 9,260 cycles
- Engine time: 17,496 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PERFORMED NORMAL START, AFTER BRINGING BOTH THOTTLES TO FLY, ENG # 2 TWIST GRIP CAUTION LIGHT REMAINED ON CAD. UNABLE TO EXTINGUISH CAUTION LIGHT, PERFORMED NORMAL SHUTDOWN, A/C NEVER LEFT GROUND
